A classification result for the quasi-linear Liouville equation
Annales de l'I.H.P. Analyse non linéaire, Volume 35 (2018) no. 3, pp. 781-801.

Entire solutions of the n-Laplace Liouville equation in Rn with finite mass are completely classified.

DOI: 10.1016/j.anihpc.2017.08.002
Keywords: Liouville equation, Quasilinear PDE, Classification, Entire solutions
@article{AIHPC_2018__35_3_781_0,
     author = {Esposito, Pierpaolo},
     title = {A classification result for the quasi-linear {Liouville} equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {781--801},
     publisher = {Elsevier},
     volume = {35},
     number = {3},
     year = {2018},
     doi = {10.1016/j.anihpc.2017.08.002},
     mrnumber = {3778652},
     zbl = {1396.35019},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2017.08.002/}
}
TY  - JOUR
AU  - Esposito, Pierpaolo
TI  - A classification result for the quasi-linear Liouville equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2018
SP  - 781
EP  - 801
VL  - 35
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2017.08.002/
DO  - 10.1016/j.anihpc.2017.08.002
LA  - en
ID  - AIHPC_2018__35_3_781_0
ER  - 
%0 Journal Article
%A Esposito, Pierpaolo
%T A classification result for the quasi-linear Liouville equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 2018
%P 781-801
%V 35
%N 3
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2017.08.002/
%R 10.1016/j.anihpc.2017.08.002
%G en
%F AIHPC_2018__35_3_781_0
Esposito, Pierpaolo. A classification result for the quasi-linear Liouville equation. Annales de l'I.H.P. Analyse non linéaire, Volume 35 (2018) no. 3, pp. 781-801. doi : 10.1016/j.anihpc.2017.08.002. http://archive.numdam.org/articles/10.1016/j.anihpc.2017.08.002/

[1] Aguilar Crespo, J.A.; Peral Alonso, I. Blow-up behavior for solutions of ΔNu=V(x)eu in bounded domains in RN , Nonlinear Anal., Volume 29 (1997) no. 4, pp. 365–384 | DOI | MR | Zbl

[2] Bartolucci, D.; Chen, C.C.; Lin, C.S.; Tarantello, G. Profile of blow-up solutions to mean field equations with singular data, Commun. Partial Differ. Equ., Volume 29 (2004) no. 7–8, pp. 1241–1265 | MR | Zbl

[3] Bartolucci, D.; Tarantello, G. Liouville type equations with singular data and their applications to periodic multivortices for the electroweak theory, Commun. Math. Phys., Volume 229 (2002) no. 1, pp. 3–47 | DOI | MR | Zbl

[4] Bénilan, P.; Boccardo, L.; Gallouët, T.; Gariepy, R.; Pierre, M.; Vázquez, J.L. An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (4), Volume 22 (1995) no. 2, pp. 241–273 | Numdam | MR | Zbl

[5] Boccardo, L.; Gallouët, T. Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal., Volume 87 (1989) no. 1, pp. 149–169 | DOI | MR | Zbl

[6] Brézis, H.; Merle, F. Uniform estimates and blow-up behavior for solutions of Δu=V(x)eu in two dimensions, Commun. Partial Differ. Equ., Volume 16 (1991) no. 8–9, pp. 1223–1253 | MR | Zbl

[7] Chang, S.Y.; Yang, P. On uniqueness of solutions of n-th order differential equations in conformal geometry, Math. Res. Lett., Volume 4 (1997) no. 1, pp. 91–102 | DOI | MR | Zbl

[8] Chanillo, S.; Kiessling, M. Conformally invariant systems of nonlinear PDE of Liouville type, Geom. Funct. Anal., Volume 5 (1995) no. 6, pp. 924–947 | DOI | MR | Zbl

[9] Chen, W.; Li, C. Classification of solutions of some nonlinear elliptic equations, Duke Math. J., Volume 63 (1991) no. 3, pp. 615–623 | DOI | MR | Zbl

[10] Chen, W.; Li, C.; Ou, B. Classification of solutions for an integral equation, Commun. Pure Appl. Math., Volume 59 (2006) no. 3, pp. 330–343 & (7) 1064 | DOI | MR | Zbl

[11] Chen, C.C.; Lin, C.S. Sharp estimates for solutions of multi-bubbles in compact Riemann surfaces, Commun. Pure Appl. Math., Volume 55 (2002) no. 6, pp. 728–771 | MR | Zbl

[12] Damascelli, L.; Farina, A.; Sciunzi, B.; Valdinoci, E. Liouville results for m-Laplace equations of Lame–Emden–Fowler type, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 26 (2009) no. 4, pp. 1099–1119 | Numdam | MR | Zbl

[13] Damascelli, L.; Merchán, S.; Montoro, L.; Sciunzi, B. Radial symmetry and applications for a problem involving the Δp() operator and critical nonlinearity in RN , Adv. Math., Volume 265 (2014), pp. 313–335 | DOI | MR | Zbl

[14] Damascelli, L.; Pacella, F.; Ramaswamy, M. Symmetry of ground states of p-Laplace equations via the moving plane method, Arch. Ration. Mech. Anal., Volume 148 (1999) no. 4, pp. 291–308 | DOI | MR | Zbl

[15] Damascelli, L.; Ramaswamy, M. Symmetry of C1-solutions of p-Laplace equations in RN , Adv. Nonlinear Stud., Volume 1 (2001) no. 1, pp. 40–64 | DOI | MR | Zbl

[16] DiBenedetto, E. C1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal., Volume 7 (1983) no. 8, pp. 827–850 | DOI | MR | Zbl

[17] Esposito, P.; Morlando, F. On a quasilinear mean field equation with an exponential nonlinearity, J. Math. Pures Appl. (9), Volume 104 (2015) no. 2, pp. 354–382 | DOI | MR | Zbl

[18] Feng, X.; Xu, X. Entire solutions of an integral equation in R5 , ISRN Math. Anal. (2013) (17 pp.) | MR | Zbl

[19] Kawohl, B.; Lucia, M. Best constants in some exponential Sobolev inequalities, Indiana Univ. Math. J., Volume 57 (2008) no. 4, pp. 1907–1927 | DOI | MR | Zbl

[20] Kesavan, S.; Pacella, F. Symmetry of positive solutions of a quasilinear elliptic equation via isoperimetric inequalities, Appl. Anal., Volume 54 (1994) no. 1–2, pp. 27–37 | MR | Zbl

[21] Kichenassamy, S.; Veron, L. Singular solutions of the p-Laplace equation, Math. Ann., Volume 275 (1986) no. 4, pp. 599–615 | DOI | MR | Zbl

[22] Li, Y. Extremal functions for the Moser–Trudinger inequalities on compact Riemannian manifolds, Sci. China Ser. A, Volume 48 (2005) no. 5, pp. 618–648 | MR | Zbl

[23] Li, Y.Y. Harnack type inequality: the method of moving planes, Commun. Math. Phys., Volume 200 (1999) no. 2, pp. 421–444 | MR | Zbl

[24] Li, Y.Y. Remark on some conformally invariant integral equations: the method of moving spheres, J. Eur. Math. Soc., Volume 6 (2004) no. 2, pp. 153–180 | MR | Zbl

[25] Li, Y.Y.; Shafrir, I. Blow-up analysis for solutions of Δu=Veu in dimension two, Indiana Univ. Math. J., Volume 43 (1994) no. 4, pp. 1255–1270 | MR | Zbl

[26] Lieberman, G.M. Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal., Volume 12 (1988) no. 11, pp. 1203–1219 | DOI | MR | Zbl

[27] Lin, C.S. A classification of solutions of conformally invariant fourth order equations in Rn , Comment. Math. Helv., Volume 73 (1998) no. 2, pp. 206–231 | MR | Zbl

[28] Lions, P.-L. Two geometrical properties of solutions of semilinear problems, Appl. Anal., Volume 12 (1981) no. 4, pp. 267–272 | MR | Zbl

[29] Liouville, J. Sur l'équation aud dérivées partielles 2log λ/uv±2λa2=0 , J. Math., Volume 18 (1853), pp. 71–72

[30] Martinazzi, L. Classification of solutions to the higher order Liouville's equation on R2m , Math. Z., Volume 263 (2009) no. 2, pp. 307–329 | DOI | MR | Zbl

[31] Martinazzi, L.; Petrache, M. Asymptotics and quantization for a mean-field equation of higher order, Commun. Partial Differ. Equ., Volume 35 (2010) no. 3, pp. 443–464 | DOI | MR | Zbl

[32] Robert, F.; Wei, J. Asymptotic behavior of a fourth order mean field equation with Dirichlet boundary condition, Indiana Univ. Math. J., Volume 57 (2008) no. 5, pp. 2039–2060 | DOI | MR | Zbl

[33] Sciunzi, B. Regularity and comparison principles for p-Laplace equations with vanishing source term, Commun. Contemp. Math., Volume 16 (2014) no. 6 (20 pp.) | DOI | MR | Zbl

[34] Sciunzi, B. Classification of positive D1,p(RN)-solutions to the critical p-Laplace equation in RN , Adv. Math., Volume 291 (2016), pp. 12–23 | DOI | MR | Zbl

[35] Serrin, J. Local behavior of solutions of quasilinear equations, Acta Math., Volume 111 (1964), pp. 247–302 | DOI | MR | Zbl

[36] Serrin, J. Isolated singularities of solutions of quasi-linear equations, Acta Math., Volume 113 (1965), pp. 219–240 | DOI | MR | Zbl

[37] Serrin, J.; Zou, H. Symmetry of ground states of quasilinear elliptic equations, Arch. Ration. Mech. Anal., Volume 148 (1999) no. 4, pp. 265–290 | DOI | MR | Zbl

[38] Tolksdorf, P. Regularity for more general class of quasilinear elliptic equations, J. Differ. Equ., Volume 51 (1984) no. 1, pp. 126–150 | DOI | MR | Zbl

[39] Vétois, J. A priori estimates and application to the symmetry of solutions for critical p-Laplace equations, J. Differ. Equ., Volume 260 (2016) no. 1, pp. 149–161 | DOI | MR | Zbl

[40] Wei, J.; Xu, X. Classification of solutions of higher order conformally invariant equations, Math. Ann., Volume 313 (1999) no. 2, pp. 207–228 | MR | Zbl

[41] Xu, X. Uniqueness and non-existence theorems for conformally invariant equations, J. Funct. Anal., Volume 222 (2005) no. 1, pp. 1–28 | MR | Zbl

[42] Xu, X. Exact solutions of nonlinear conformally invariant integral equations in R3 , Adv. Math., Volume 194 (2005) no. 2, pp. 485–503 | MR | Zbl

[43] Xu, X. Uniqueness theorem for integral equations and its application, J. Funct. Anal., Volume 247 (2007) no. 1, pp. 95–109 | MR | Zbl

Cited by Sources: